Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Severe migraine, taking benedryl to calm brain spasms. Suggestion?

I have been suffering from a migraine for a week now. I go from a pain level of 4-8 daily, and have had almost no relief really at all since last Thursday. I have been to urgent care, the ER, as well as my neurologist and have had IV drips that provide only temporary pain relief, but it is short lived. Triptans aren t working, and I m now taking benedryl to calm brain spasms. is there anything I can do?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear travellingshowcase, hello.
Migraine pain is increased by many trigger factors, some common of these are:-
1. lack of sleep
2. missed meals
3. stress both physical or mental
4. excessive exercise
5. smoking
6. dairy products
7. excess chocolates, etc.
You can research which factors trigger your migraine and plan accordingly.
Coming to the medicine effect, Flunarizine 10 mg(Sibellium)at night is beneficial in reducing the frequency and intensity of the attacks. Take it only under medical supervision after consulting your doctor. For immediate relief you can use Paracetamol and Domperidome .
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor